# SDR DALA1139579861

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT NR 14 FLOOR PANEL WITH CORROSION.  RECEIVED NEW FLOOR PANEL 14 AT COCKPIT.  LOCATED AND DRILLED NEW FLOOR PANEL 14 AT COCKPIT IAW DC-9 SRM 51-10-4 PARAGRAPH 2 PG:1.
